Allergy shots and exhaustion

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AHope
New Member


Date Joined Nov 2016
Total Posts : 2
   Posted 11/8/2016 6:04 PM (GMT -6)   
I feel exhausted about an hour after my allergy shots. My nurse shared that she has only seen this once before. Anyone else have this reaction? Suggestions for coping? While I enjoy a good nap, most days this is not an option! :) thank you.

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 4897
   Posted 11/11/2016 5:05 PM (GMT -6)   
I never had a problem with tiredness after allergy shots. I did stop them though.

I started having allergy symptoms while on the shots, which I'd been taking several years. My allergist prescribed a bunch of things, but Singulair was the only thing that worked. Then I was in the hospital for surgery and I didn't take my shots for a long time, but I did take the Singulair and was fine.

So I stopped the shots, continued the Singulair and am still fine.

It's not uncommon to acquire new allergies or for old ones to go away.

Singulair doesn't make me tired.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 20, 2017 6:58 AM (GMT -6)
There are a total of 2,884,643 posts in 316,512 threads.
View Active Threads


Who's Online
This forum has 157631 registered members. Please welcome our newest member, TC3120.
310 Guest(s), 11 Registered Member(s) are currently online.  Details
Alcie, Chapelle, TotesMagotes, fragilant, tickbite666, 142, auntkay, ks1905, RobLee, k07, sdfsdfdsfdf09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer